# SDR ASOA2013031803218

- Difficulty date: February 28, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,383 hours, 6,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S25-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 333.00, BETWEEN ON STGRS 27 & 25L.  REPAIRED IAW CL6002D24-53-I00153 AND SRM 51-21-06-001-001.
